A General Additive Functional Inequality and Derivation in Banach Algebras

Muhammad Israr, Gang Lu, Yuanfeng Jin, Choonkil Park

Research output: Contribution to journalArticlepeer-review

Abstract

Using the fixed point method, we prove the Hyers-Ulam stability of homomorphisms in complex Banach algebras and complex Banach Lie algebras and also of derivations on complex Banach algebras and complex Banach Lie algebras for the general additive functional inequality (Formula presented) where r is a fixed nonzero complex number with |r| <1 and α,β ≠0.

Original languageEnglish
Pages (from-to)305-321
Number of pages17
JournalJournal of Mathematical Inequalities
Volume15
Issue number1
DOIs
StatePublished - 2021 Mar

Fingerprint Dive into the research topics of 'A General Additive Functional Inequality and Derivation in Banach Algebras'. Together they form a unique fingerprint.

Cite this